I Know an 82 Year Old Lady With Depression - What Are the Side Effects of the Following Medications?

0 votes
She is taking Urbanol 10mg Seroquel 25 at night and Urbanol 10mg and  Venlor XR in the morning.  

Is it possible to me taking all this medication for depression, anxiety and sleep problems.

She weighs  just under 60 Kg. Suffers from anxiety, depression and sleep disorders.
She may or may not have Dementia or Alzheimers disease but her short term memory is non existant. Does the medication cause any of the above symptoms and are they addictive.
asked Mar 24, 2011 by anonymous
edited Apr 7, 2012 by administrator

1 Answer

0 votes
Urbanol 10mg (clobazam) – is a drug which is a benzodiazepine derivative. It is used as an anxiolytic and anticonvulsant. Common side effects are ataxia, somnolence, diplopia, and dsyarthria. Clobazam as with other benzodiazepine drugs can lead to physical dependence, addiction and what is known as the benzodiazepine withdrawal syndrome. Withdrawal from clobazam or other benzodiazepines after regular use often leads to withdrawal symptoms which are similar to those seen during alcohol and barbiturate withdrawal. The higher the dose and the longer the drug is taken for, the greater the risk of experiencing unpleasant withdrawal symptoms. Withdrawal symptoms can however occur from standard dosages and also after short term use. Benzodiazepine treatment should be discontinued as soon as possible via a slow and gradual dose reduction regime.
Seroquel 25mg (quetiapine) – is used to treat either schizophrenia or bipolar disorder. Side effects are somnolence, sluggishness, fatigue, dry mouth, sore throat, dizziness, abdominal pain, constipation, upset stomach, orthostatic hypotension, inflammation or swelling of the sinuses or pharynx, blurred vision, increased appetite, and weight gain.
Venlor XR (venlafaxine) – is an antidepressant drug. Side effects are GI disorder, asthenia, headache, dizziness, dry mouth, insomnia, nervousness, somnolence, anorgasmia, erectile dysfunction, abnormal ejaculation/orgasm, sweating (including night sweats).
Yes, it is possible to take all of these medications for depression, anxiety, and sleep problems. Dementia and Alzheimer’s disease are not the cause/symptoms of the above medications. Yes, these medications are addictive.
answered May 4, 2013 by donnap Diamond Guide (2,197 points)

Related questions

0 votes
1 answer
0 votes
1 answer
0 votes
3 answers
0 votes
1 answer
0 votes
0 answers
0 votes
1 answer
...